Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015 (2015), Article ID 949046, 9 pages
Research Article

Centroids of Lie Supertriple Systems

School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China

Received 9 February 2015; Revised 4 June 2015; Accepted 8 June 2015

Academic Editor: Yao-Zhong Zhang

Copyright © 2015 Jianrong Peng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianrong Peng, Liangyun Chen, and Bing Sun, “Centroids of Lie Supertriple Systems,” Advances in Mathematical Physics, vol. 2015, Article ID 949046, 9 pages, 2015. doi:10.1155/2015/949046